# SDR MASA2017090212591

- Difficulty date: September 2, 2017
- Submitted: September 2, 2017
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 12,424 hours, 9,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE. CHARGED THE BATTERIES.
